Abstract and Applied Analysis

On Newton-Kantorovich Method for Solving the Nonlinear Operator Equation

Hameed Husam Hameed, Z. K. Eshkuvatov, Anvarjon Ahmedov, and N. M. A. Nik Long

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We develop the Newton-Kantorovich method to solve the system of 2 × 2 nonlinear Volterra integral equations where the unknown function is in logarithmic form. A new majorant function is introduced which leads to the increment of the convergence interval. The existence and uniqueness of approximate solution are proved and a numerical example is provided to show the validation of the method.

Article information

Source
Abstr. Appl. Anal., Volume 2015, Special Issue (2015), Article ID 219616, 12 pages.

Dates
First available in Project Euclid: 16 June 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1434459240

Digital Object Identifier
doi:10.1155/2015/219616

Mathematical Reviews number (MathSciNet)
MR3339663

Zentralblatt MATH identifier
1352.65652

Citation

Husam Hameed, Hameed; Eshkuvatov, Z. K.; Ahmedov, Anvarjon; Nik Long, N. M. A. On Newton-Kantorovich Method for Solving the Nonlinear Operator Equation. Abstr. Appl. Anal. 2015, Special Issue (2015), Article ID 219616, 12 pages. doi:10.1155/2015/219616. https://projecteuclid.org/euclid.aaa/1434459240


Export citation

References

  • L. V. Kantorovich, “The method of successive approximation for functional equations,” Acta Mathematica, vol. 71, no. 1, pp. 63–97, 1939.
  • L. V. Kantorovich, “On Newton's method for functional equations,” Doklady Akademii Nauk SSSR, vol. 59, pp. 1237–1240, 1948 (Russian).
  • L. U. Uko and I. K. Argyros, “A weak Kantorovich existence theorem for the solution of nonlinear equations,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 909–914, 2008.
  • W. Shen and C. Li, “Kantorovich-type convergence criterion for inexact Newton methods,” Applied Numerical Mathematics, vol. 59, no. 7, pp. 1599–1611, 2009.
  • I. K. Argyros, “On Newton's method for solving equations containing Fréchet-differentiable operators of order at least two,” Applied Mathematics and Computation, vol. 215, no. 4, pp. 1553–1560, 2009.
  • J. Saberi-Nadjafi and M. Heidari, “Solving nonlinear integral equations in the Urysohn form by Newton-Kantorovich-quadrature method,” Computers & Mathematics with Applications, vol. 60, no. 7, pp. 2058–2065, 2010.
  • J. A. Ezquerro, D. González, and M. A. Hernández, “A variant of the Newton-Kantorovich theorem for nonlinear integral equations of mixed Hammerstein type,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9536–9546, 2012.
  • J. A. Ezquerro, D. González, and M. A. Hernández, “A modification of the classic conditions of Newton-Kantorovich for Newton's method,” Mathematical and Computer Modelling, vol. 57, no. 3-4, pp. 584–594, 2013.
  • B. Jumarhon and S. McKee, “Product integration methods for solving a system of nonlinear Volterra integral equations,” Journal of Computational and Applied Mathematics, vol. 69, no. 2, pp. 285–301, 1996.
  • H. Sadeghi Goghary, S. Javadi, and E. Babolian, “Restarted Adomian method for system of nonlinear Volterra integral equations,” Applied Mathematics and Computation, vol. 161, no. 3, pp. 745–751, 2005.
  • A. Golbabai, M. Mammadov, and S. Seifollahi, “Solving a system of nonlinear integral equations by an RBF network,” Computers & Mathematics with Applications, vol. 57, no. 10, pp. 1651–1658, 2009.
  • M. I. Berenguer, D. Gámez, A. I. Garralda-Guillem, M. Ruiz Galán, and M. C. Serrano Pérez, “Biorthogonal systems for solving Volterra integral equation systems of the second kind,” Journal of Computational and Applied Mathematics, vol. 235, no. 7, pp. 1875–1883, 2011.
  • J. Biazar and H. Ebrahimi, “Chebyshev wavelets approach for nonlinear systems of Volterra integral equations,” Computers & Mathematics with Applications, vol. 63, no. 3, pp. 608–616, 2012.
  • M. Ghasemi, M. Fardi, and R. Khoshsiar Ghaziani, “Solution of system of the mixed Volterra-Fredholm integral equations by an analytical method,” Mathematical and Computer Modelling, vol. 58, no. 7-8, pp. 1522–1530, 2013.
  • L.-H. Yang, H.-Y. Li, and J.-R. Wang, “Solving a system of linear Volterra integral equations using the modified reproducing kernel method,” Abstract and Applied Analysis, vol. 2013, Article ID 196308, 5 pages, 2013.
  • M. Dobritoiu and M.-A. Serban, “Step method for a system of integral equations from biomathematics,” Applied Mathematics and Computation, vol. 227, pp. 412–421, 2014.
  • V. Balakumar and K. Murugesan, “Single-term Walsh series method for systems of linear Volterra integral equations of the second kind,” Applied Mathematics and Computation, vol. 228, pp. 371–376, 2014.
  • I. V. Boikov and A. N. Tynda, “Approximate solution of nonlinear integral equations of the theory of developing systems,” Differential Equations, vol. 39, no. 9, pp. 1277–1288, 2003.
  • Z. K. Eshkuvatov, A. Ahmedov, N. M. A. Nik Long, and O. Shafiq, “Approximate solution of the system of nonlinear integral equation by Newton-Kantorovich method,” Applied Mathematics and Computation, vol. 217, no. 8, pp. 3717–3725, 2010.
  • Z. K. Eshkuvatov, A. Ahmedov, N. M. A. Nik Long, and O. Shafiq, “Approximate solution of nonlinear system of integral equation using modified Newton-Kantorovich method,” in Proceeding of the Reggional Annual Fumdamental Science Seminar, pp. 595–607, 2010.
  • L. V. Kantorovich and G. P. Akilov, functional Analysis, Pergamon Press, Nauka, 1982. \endinput